# SDR BB08103

- Difficulty date: May 30, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHT POWER SUPPLY OVER L3 DOOR WILL NOT TEST.  MAINTENANCE REPLACED THE POWER SUPPLY UNIT FOR THE L3 DOOR.  OPERATIONALLY CHECKS OK.
